# SDR FDEA201301230163

- Difficulty date: January 23, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 67,457 hours, 13,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E BEAD DOUBLER AT XOS 666 FOUND CRACKED DURING OTBD SLAT DRIVE CABLES INSPECTION.  REPAIRED IAW SRM 57-40-02 FIGURE 203 REPAIR 15 REVISION 51.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 116.
